Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 11, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jul 1, 2008, 4:09 PM EDT for DeSoto County, Highlands County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2008, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 1, 2008, 4:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties DeSoto County, FL, Highlands County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTBW 012009 TORTBW FLC027-055-012045- /O.NEW.KTBW.TO.W.0011.080701T2009Z-080701T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 409 PM EDT TUE JUL 1 2008 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN DESOTO COUNTY IN FLORIDA. WESTERN HIGHLANDS COUNTY IN FLORIDA. * UNTIL 445 PM EDT * AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO OVER NORTHEASTERN DESOTO COUNTY...MOVING NORTHEAST AT 14 MPH. * THE TORNADO WILL BE NEAR... RURAL NORTHEASTERN DESOTO COUNTY BY 410 PM EDT. THIS TORNADO WARNING IS IN ADDITION TO THE TORNADO WARNING ISSUED FOR NORTHWESTERN HIGHLANDS AT THE TOP OF THE HOUR. THIS IS A DANGEROUS STORM MOVE INTO THE INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND BODY WITH PILLOWS OR BLANKETS. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2736 8153 2728 8144 2720 8162 2726 8167 TIME...MOT...LOC 2009Z 242DEG 12KT 2726 8158 $$
2 follow-up statements
000
WWUS52 KTBW 012024
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
422 PM EDT TUE JUL 1 2008
FLC027-055-012045-
/O.CON.KTBW.TO.W.0011.000000T0000Z-080701T2045Z/
DESOTO-HIGHLANDS-
422 PM EDT TUE JUL 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WESTERN
HIGHLANDS AND NORTHEASTERN DESOTO COUNTIES...
THE TORNADO WILL BE NEAR...
RURAL WESTERN HIGHLANDS COUNTY BY 425 PM EDT.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 13 MILES
WEST OF LAKE PLACID. MOVEMENT WAS NORTHEAST AT 10 MPH.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.
&&
LAT...LON 2728 8146 2720 8162 2723 8164 2723 8165
2726 8167 2727 8166 2736 8153
TIME...MOT...LOC 2022Z 242DEG 12KT 2728 8157
$$
13000
WWUS52 KTBW 012046
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
446 PM EDT TUE JUL 1 2008
FLC027-055-012056-
/O.EXP.KTBW.TO.W.0011.000000T0000Z-080701T2045Z/
DESOTO-HIGHLANDS-
446 PM EDT TUE JUL 1 2008
...THE TORNADO WARNING FOR WESTERN HIGHLANDS AND NORTHEASTERN DESOTO
COUNTIES HAS EXPIRED...
AT 446 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE TORNADO
HAD DISSIPATED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM WHICH WAS LOCATED 9
MILES WEST OF LAKE PLACID. MOVEMENT WAS NORTHEAST AT 10 MPH.
&&
LAT...LON 2728 8146 2720 8162 2723 8164 2723 8165
2726 8167 2727 8166 2736 8153
TIME...MOT...LOC 2024Z 242DEG 12KT 3832 14902
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jul 1, 1:14 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 1, 1:14 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 114 PM EDT TUE JUL 1 2008 .DISCUSSION...ANOTHER AFTERNOON AND EARLY EVENING OF WIDE SPREAD SHOWERS AND THUNDERSTORM ACTIVITY OVER THE AREA...ALTHOUGH THIS TIME MUCH OF THE ACTION TOOK PLACE SOUTH OF THE NATURE COAST COUNTIES. AT 830 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN RUSKIN WAS SHOWING ONGOING THUNDERSTORMS NEAR RUSKIN...SUN CITY CENTER..BOYETTE AND GIBSONTON. THIS ACTIVITY WAS ASSOCIATED WITH A WESTERLY MOVING OUTFLOW BOUNDARY WHICH COLLIDED WITH THE REMNANT ONSHORE FLOW TO PRODUCE A LINE OF CONVECTION WHICH IS SLOWLY SPREADING NORTH FROM MANATEE COUNTY AND INTO SOUTHERN HILLSBOROUGH. THERE ARE STILL ADDITIONAL OUTFLOW BOUNDARIES SCATTERED OVER THE AREA AND SOME ADDITIONAL THUNDERSTORMS ARE STILL POSSIBLE OVERNIGHT...BUT PROBABLY NOT AS STRONG. AS POINTED OUT IN THE PREVIOUS AFD DISCUSSION...STORMS DEVELOPING IN THE EARLY AFTERNOON HOURS WERE FOLLOWING THE PREDOMINANT SOUTHWESTERLY FLOW AND RIDING ALONG OUTFLOW BOUNDARIES HEADING INTO THE INTERIOR COUNTIES AND THE EAST COAST. HOWEVER...AS THE STRONGEST CLUSTERS COLLAPSED...AN ARRAY OF OUTFLOW BOUNDARIES WERE SPREADING OVER THE ENTIRE AREA WITH SEVERAL STRONG OUTFLOWS RACING BACK WESTWARD AND INTO OUR AREA THROUGH THE LATE AFTERNOON AND EVENING HOURS. BUT AS THESE OUTFLOWS DISSIPATE THE SOUTHWESTERLY FLOW SHOULD AGAIN BECOME THE MAIN STEERING MECHANISM FOR WHATEVER STORMS MAY FORM THROUGH THE REST OF THE EVENING AND PUSH THEM BACK TO THE EAST. 00Z TBW SOUNDING DATA DEPICTS A MORE STABLE ATMOSPHERE WITH LIS OF -3...CAPE OF AROUND 1000 AND SLIGHTLY LOWER PWS THAN IN PREVIOUS SOUNDINGS...AROUND 1.5 INCHES. BUT WITH ABUNDANT LOW LEVEL MOISTURE LINGERING AROUND THE AREA AND ONGOING CONVECTION OVER THE COASTAL WATERS BEING PUSHED BACK INLAND BY THE SOUTHWESTERLY FLOW...WILL KEEP 40 POPS OVERNIGHT. NO SIGNIFICANT CHANGES TO CURRENT FORECAST PACKAGE ARE REQUIRED AT THIS TIME. .PREVIOUS SYNOPSIS... .SYNOPSIS. ..MUCH OF THE EASTERN U.S. IS DOMINATED BY AN UPPER TROUGH/NEARLY CLOSED LOW CENTERED ROUGHLY OVER THE APPALACHIANS. AT THE SURFACE...A FRONT IS AHEAD OF THIS TROUGH AND STRETCHED OUT WEST TO EAST ACROSS NORTH FLORIDA. OTHERWISE HAVE A SURFACE RIDGE AXIS SOUTHEAST OF THE STATE...NOT PROVIDING MUCH IN THE WAY OF A SURFACE BACKGROUND FLOW. && .AVIATION...ANOTHER HOUR OR TWO OF WIDELY SCAT TSTMS WITH MVFR CONDITIONS...THEN VFR SHOULD PREVAIL OVERNIGHT. WITH LITTLE CHANGE IN PATTERN...EXPECTING A REPEAT TOMORROW...WITH VFR CONDITIONS IN THE MORNING GIVING WAY TO LATE MORNING THROUGH AFTERNOON TSTM ACTIVITY AND ASSOC MVFR/IFR CONDITIONS. && .MARINE...WINDS AND SEAS SHOULD REMAIN BELOW HIGHLIGHT CRITERIA EXCEPT IN THE VICINITY OF THUNDERSTORMS WHICH WILL BRING BRIEF PERIODS OF ROUGH SEAS AND GUSTY WINDS. && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && DISCUSSION...REYNES AVIATION....PETRO
Hazardous weather outlook, Jul 1, 5:27 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 527 AM EDT TUE JUL 1 2008 FLZ039-042-043-048>052-055>057-060>062-065-011500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 527 AM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS THUNDERSTORMS WILL DEVELOP LATER THIS MORNING AND THROUGH THE AFTERNOON AS THE MOIST ATMOSPHERE IN PLACE COMBINES WITH DAYTIME HEATING...SEA BREEZE AND OUTFLOW BOUNDARIES...AND UPPER ENERGY MOVING OVER THE AREA. STRONGER STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL ALONG WITH FREQUENT DEADLY LIGHTNING AND LOCALLY HEAVY RAINS CAUSING MINOR FLOODING. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE PRODUCING LARGE HAIL AND DAMAGING WINDS. WHEN SKIES DARKEN...MOVE INDOORS. IF THERE IS TIME...UNPLUG APPLIANCES AND ELECTRICAL EQUIPMENT. WAIT UNTIL THE STORM ENDS BEFORE USING THE TELEPHONE OR RUNNING WATER. ...WATERSPOUT IMPACT... BOATERS SHOULD REMAIN VIGILANT TO ANY APPROACHING THUNDERSTORM WHICH COULD PRODUCE WATERSPOUTS WITH LITTLE OR NO ADVANCED WARNING...GUSTY WINDS AND FREQUENT DEADLY CLOUD TO WATER LIGHTNING. IF CAUGHT AT SEA...GO BELOW DECK AND REMAIN SHELTERED UNTIL THE STORM HAS PASSED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING AS THE RIDGE AXIS LIFTS NORTH OF THE AREA AND MORE TYPICAL DIURNAL AND SEA BREEZE DRIVEN THUNDERSTORM DEVELOPMENT RETURNS. SCATTERED THUNDERSTORMS WILL THEN OCCUR EACH AFTERNOON AND EARLY EVENING FOR THURSDAY THROUGH MONDAY AS HIGH PRESSURE CONTINUES TO RIDGE ACROSS THE AREA AND HEATING AND SEA BREEZE BOUNDARIES COMBINE. LOCALLY HEAVY RAINS...FREQUENT DEADLY LIGHTNING...SMALL HAIL AND GUSTY WINDS WILL OCCUR WITH THE STRONGER STORMS. ISOLATED SEVERE STORMS MAY ALSO BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jul 1, 2:34 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 234 PM EDT TUE JUL 1 2008 FLZ049-051-011930- HILLSBOROUGH-PASCO- 234 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HILLSBOROUGH AND SOUTHEASTERN PASCO COUNTY... A THUNDERSTORM...MOVING EAST AT 8 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING WESLEY CHAPEL...HILLSBOROUGH RIVER STATE AND ZEPHYRHILLS...UNTIL 330 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. REYNES
Special weather statement, Jul 1, 2:37 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 237 PM EDT TUE JUL 1 2008 FLZ052-056-011915- HARDEE-POLK- 237 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN HARDEE AND SOUTHWEST POLK COUNTY THROUGH 315 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FORT GREEN TO 2 MILES NORTH OF MYAKKA HEAD...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL AFFECT FORT GREEN...UNTIL 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. EO
Local storm report, Jul 1, 2:42 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
242 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 S WESLEY CHAPEL 28.18N 82.33W
07/01/2008 E0.88 INCH PASCO FL PUBLIC
NICKEL SIZE HAIL FOR 5 MINUTES.
&&
17Special weather statement, Jul 1, 3:17 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 317 PM EDT TUE JUL 1 2008 FLZ043-049-051-052-012015- POLK-SUMTER-HILLSBOROUGH-PASCO- 317 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HILLSBOROUGH... EXTREME SOUTHEAST PASCO AND NORTHWESTERN POLK COUNTY... A LINE OF THUNDERSTORMS...MOVING EAST AT 10 MPH...WILL AFFECT THE MENTIONED ARE INCLUDING...THONOTOSASSA...HILLSBOROUGH RIVER STATE...TEMPLE TERRACE...THE GREEN SWAMP...WITHLA AND WINSTON...UNTIL 415 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WHEN DRIVING THROUGH HEAVY RAIN ESPECIALLY ALONG INTERSTATE 75 AND INTERSTATE 4...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. REYNES
Special weather statement, Jul 1, 3:18 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 318 PM EDT TUE JUL 1 2008 FLZ052-055>057-060-061-012015- DE SOTO-HARDEE-HIGHLANDS-POLK-MANATEE-SARASOTA- 318 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL FLORIDA THROUGH 415 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FORT MEADE TO FORT OGDEN. ADDITIONAL THUNDERSTORMS WERE DEVELOPING JUST SOUTHEAST OF SEBRING. MOVEMENT WAS EAST AT 12 MPH. THE THUNDERSTORMS WILL AFFECT ONA...LILY...FORT OGDEN AND FORT GREEN...UNTIL 415 PM EDT. GUSTY WINDS OF 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. EO
Local storm report, Jul 1, 4:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
404 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND GST 5 SW TAMPA 27.90N 82.53W
07/01/2008 E50 MPH HILLSBOROUGH FL TRAINED SPOTTER
ESTIMATED 50 MPH WIND GUST EAST OF INTERSTATE 4 AND SR
579.
0237 PM HAIL TEMPLE TERRACE 28.04N 82.38W
07/01/2008 E0.25 INCH HILLSBOROUGH FL NWS EMPLOYEE
PEA SIZE HAIL 3 MILES NORTH OF THE INTERSECTION BETWEEN
INTERSTATE 75 AND INTERSTATE 4.
0250 PM HAIL 6 E TAMPA 27.96N 82.38W
07/01/2008 E0.25 INCH HILLSBOROUGH FL PUBLIC
PEA SIZE HAIL NEAR THE FLORIDA STATE FAIRGROUNDS.
0252 PM HAIL 1 NE THONOTOSASSA 28.08N 82.29W
07/01/2008 E0.75 INCH HILLSBOROUGH FL PUBLIC
PENNY SIZE HAIL JUST NORTHEAST OF THONOTOSASSA,
&&
REYNESThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco | 31 min |
| Jul 1, 4:00 PM EDT | Tornado Warning | TBW | Highlands | 30 min |
| Jul 1, 4:17 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 28 min |
| Jul 1, 4:18 PM EDT | Tornado Warning | TBW | Charlotte, Lee | 27 min |
| Jul 1, 6:45 PM EDT | Special Marine Warning | TBW | 62 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.